# SDR UALA2011071203474

- Difficulty date: July 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 34,673 hours, 14,910 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Condition: Bent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXT BRACKET BADLY BENT BEHIND LAST ROW SEATS RIGHT SIDE.  REPLACED BRACKET.
